# SDR TRBA2010039

- Difficulty date: May 4, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N536AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 536
- Aircraft time: 20,279 hours, 23,741 cycles
- Engine: Pwc PW127F
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAXI (2 ENGINES RUNNING ) F/A REPORT STRONG ELECT SMOKE SMELL IN CABIN, STRONGER FROM MIDCABIN TO FRONTCABIN.  PERFORMED GENERAL VISUAL INSP OF MAIN CABIN, CABIN LIGHTS, F/A PANEL, FLIGHT CREW OPERATED BOTH ENG FOR APROX 30 MIN, RUN AC POWER ACCESSORIES, NO ABNORMAL SMELL NOTED IN CABIN AT THIS TIME.
